# SDR CALA9700611

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 530160122
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 22,063 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

COCKPIT R-2 WINDOW OUTER GLASS CRACKED.  CRACK OBSTRUCTING F/O VIEW.  REPLACED WDW PER MM 56-12-11 PG 403, OPS CHECK NORMAL.
